# SDR 03FDEA00704

- Difficulty date: May 9, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727-200
- Aircraft serial: 21675
- Aircraft time: 43,541 hours, 25,888 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Condition: Worn
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR TRIPLER WEAR.  COMPLIED WITH EA 7-5330-70376 BLENDED AREA, EDDY CURRENT INSP, NO CRACKS NOTED.  OK FOR SERVICE.
